ISSN 2079-6900 (Print) 
ISSN 2587-7496 (Online)

Middle Volga Mathematical Society Journal

Download article

Generalization of rib theorem

S. V. Zubov1, M. V. Strecopitova2, O. S. Strecopitova3

AnnotationThe work is appears continuation of investigations authors on robust behavior interval families of polynoms. Is proofs summarization of rib theorem for affine families polynoms from class $(n,k)$ - equivalent. Is discusses resemblance and distinctions in breaking off and discreet cases.
Keywordsthe families of polynoms, parallelepiped, rib polynomial, mistakes axis, equivalent

1Docent, faculty AM-PC SPbGU, Saint-Petersburg;

2Docent, faculty AM-PC SPbGU, Saint-Petersburg;

3Post-graduate, faculty AM-PC SPbGU, Saint-Petersburg;

Citation: S. V. Zubov , M. V. Strecopitova , O. S. Strecopitova , "[Generalization of rib theorem]", Zhurnal Srednevolzhskogo matematicheskogo obshchestva,15:3 (2013) 169–172 (In Russian)